×

zbMATH — the first resource for mathematics

Solvable signalizer functors on finite groups. (English) Zbl 0253.20032

MSC:
20D99 Abstract finite groups
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Goldschmidt, D.M, A group theoretic proof of the paqb theorem for odd primes, Math. Z., 113, 373-375, (1970) · Zbl 0177.03703
[2] Gorenstein, D, On the centralizers of involutions in finite groups, J. algebra, 11, 243-277, (1969) · Zbl 0214.27902
[3] Gorenstein, D, The flatness of signalizer functors on finite groups, J. algebra, 13, 509-512, (1969) · Zbl 0184.04702
[4] Gorenstein, D, On the centralizers of involutions in finite groups II, J. algebra, 14, 350-372, (1970) · Zbl 0202.02402
[5] Gorenstein, D, Finite groups, (1968), Harper and Row New York · Zbl 0185.05701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.